RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1973, Volume 92(134), Number 4(12), Pages 611–621 (Mi msb3496)  

Imbedding theorems for classes of functions with mixed norm

Ya. S. Bugrov


Abstract: We consider spaces$ B_{\vec p,\vec\theta}^{\vec r}(R_n)$ and $W_{\vec p}^{\vec l}(R_n)$ of functions $f(x)$ in the metric of a generalized Lebesgue space $L_{\vec p}(R_n)$, and we prove imbedding theorems for the transition to the metric of $L_{\vec q}(R_n)$.
Bibliography: 10 titles.

Full text: PDF file (677 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1973, 21:4, 607–618

Bibliographic databases:

UDC: 517.51
MSC: Primary 46E35; Secondary 46E20
Received: 17.09.1971 and 15.05.1973

Citation: Ya. S. Bugrov, “Imbedding theorems for classes of functions with mixed norm”, Mat. Sb. (N.S.), 92(134):4(12) (1973), 611–621; Math. USSR-Sb., 21:4 (1973), 607–618

Citation in format AMSBIB
\Bibitem{Bug73}
\by Ya.~S.~Bugrov
\paper Imbedding theorems for classes of functions with mixed norm
\jour Mat. Sb. (N.S.)
\yr 1973
\vol 92(134)
\issue 4(12)
\pages 611--621
\mathnet{http://mi.mathnet.ru/msb3496}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=338764}
\zmath{https://zbmath.org/?q=an:0287.46042}
\transl
\jour Math. USSR-Sb.
\yr 1973
\vol 21
\issue 4
\pages 607--618
\crossref{https://doi.org/10.1070/SM1973v021n04ABEH002038}


Linking options:
  • http://mi.mathnet.ru/eng/msb3496
  • http://mi.mathnet.ru/eng/msb/v134/i4/p611

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:210
    Full text:75
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019